Best parameter of the continuation of the solution
Doklady Akademii Nauk, Tome 334 (1994) no. 5, pp. 566-568
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_5_a6,
author = {V. I. Shalashilin and E. B. Kuznetsov},
title = {Best parameter of the continuation of the solution},
journal = {Doklady Akademii Nauk},
pages = {566--568},
year = {1994},
volume = {334},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_5_a6/}
}
V. I. Shalashilin; E. B. Kuznetsov. Best parameter of the continuation of the solution. Doklady Akademii Nauk, Tome 334 (1994) no. 5, pp. 566-568. http://geodesic.mathdoc.fr/item/DAN_1994_334_5_a6/